Comptes Rendus
Research article - Algebraic geometry
Frobenius integrability of certain p-forms on singular spaces
Comptes Rendus. Mathématique, Volume 362 (2024) no. S1, pp. 43-54.

Demailly proved that on a smooth compact Kähler manifold the distribution defined by a holomorphic p-form with values in an anti-pseudoeffective line bundle is always integrable. We generalise his result to compact Kähler spaces with klt singularities.

Demailly a montré que la distribution définie par une p-forme holomorphe à valeurs dans un fibré en droites est toujours intégrable si la variété est kählerienne compacte et le dual du fibré en droites est pseudoeffectif. Nous généralisons son résultat à des espaces kähleriennes compactes à singularités klt.

Received:
Accepted:
Published online:
DOI: 10.5802/crmath.582
Classification: 14E30, 32Q15, 32J25
Keywords: holomorphic $p$-forms, klt spaces, foliations
Mot clés : $p$-forme holomorphe, espace à singularités klt, feuilletages

Junyan Cao 1; Andreas Höring 1

1 Université Côte d’Azur, CNRS, LJAD, France, Institut universitaire de France
License: CC-BY 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{CRMATH_2024__362_S1_43_0,
     author = {Junyan Cao and Andreas H\"oring},
     title = {Frobenius integrability of certain $p$-forms on singular spaces},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {43--54},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {362},
     number = {S1},
     year = {2024},
     doi = {10.5802/crmath.582},
     language = {en},
}
TY  - JOUR
AU  - Junyan Cao
AU  - Andreas Höring
TI  - Frobenius integrability of certain $p$-forms on singular spaces
JO  - Comptes Rendus. Mathématique
PY  - 2024
SP  - 43
EP  - 54
VL  - 362
IS  - S1
PB  - Académie des sciences, Paris
DO  - 10.5802/crmath.582
LA  - en
ID  - CRMATH_2024__362_S1_43_0
ER  - 
%0 Journal Article
%A Junyan Cao
%A Andreas Höring
%T Frobenius integrability of certain $p$-forms on singular spaces
%J Comptes Rendus. Mathématique
%D 2024
%P 43-54
%V 362
%N S1
%I Académie des sciences, Paris
%R 10.5802/crmath.582
%G en
%F CRMATH_2024__362_S1_43_0
Junyan Cao; Andreas Höring. Frobenius integrability of certain $p$-forms on singular spaces. Comptes Rendus. Mathématique, Volume 362 (2024) no. S1, pp. 43-54. doi : 10.5802/crmath.582. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.582/

[1] Frédéric Campana; Hubert Flenner Contact singularities, Manuscr. Math., Volume 108 (2002) no. 4, pp. 529-541 | DOI | MR | Zbl

[2] Paolo Cascini; Calum Spicer MMP for co-rank one foliations on threefolds, Invent. Math., Volume 225 (2021) no. 2, pp. 603-690 | DOI | MR | Zbl

[3] Jean-Pierre Demailly On the Frobenius integrability of certain holomorphic p-forms, Complex geometry (Göttingen, 2000), Springer, 2002, pp. 93-98 | DOI | MR | Zbl

[4] Jean-Pierre Demailly Analytic methods in algebraic geometry, Surveys of Modern Mathematics, 1, International Press; Higher Education Press, 2012, viii+231 pages | MR

[5] Stéphane Druel Codimension 1 foliations with numerically trivial canonical class on singular spaces, Duke Math. J., Volume 170 (2021) no. 1, pp. 95-203 | DOI | MR | Zbl

[6] Patrick Graf; Sándor J. Kovács An optimal extension theorem for 1-forms and the Lipman-Zariski conjecture, Doc. Math., Volume 19 (2014), pp. 815-830 | DOI | MR | Zbl

[7] Daniel Greb; Stefan Kebekus; Sándor J. Kovács; Thomas Peternell Differential forms on log canonical spaces, Publ. Math., Inst. Hautes Étud. Sci. (2011) no. 114, pp. 87-169 | DOI | Numdam | MR | Zbl

[8] Daniel Greb; Stefan Kebekus; Thomas Peternell Reflexive differential forms on singular spaces. Geometry and cohomology, J. Reine Angew. Math., Volume 697 (2014), pp. 57-89 | DOI | MR | Zbl

[9] Daniel Greb; Stefan Kebekus; Thomas Peternell Projectively flat klt varieties, J. Éc. Polytech., Math., Volume 8 (2021), pp. 1005-1036 | DOI | Numdam | MR | Zbl

[10] Patrick Graf Bogomolov-Sommese vanishing on log canonical pairs, J. Reine Angew. Math., Volume 702 (2015), pp. 109-142 | DOI | MR | Zbl

[11] Robin Hartshorne Algebraic geometry, Graduate Texts in Mathematics, 52, Springer, 1977, xvi+496 pages | DOI | MR

[12] János Kollár; Shigefumi Mori Birational geometry of algebraic varieties, Cambridge Tracts in Mathematics, 134, Cambridge University Press, 1998, viii+254 pages (with the collaboration of C. H. Clemens and A. Corti) | DOI | MR

[13] Stefan Kebekus; Christian Schnell Extending holomorphic forms from the regular locus of a complex space to a resolution of singularities, J. Am. Math. Soc., Volume 34 (2021) no. 2, pp. 315-368 | DOI | MR | Zbl

[14] Frank Loray; Jorge Vitório Pereira; Frédéric Touzet Singular foliations with trivial canonical class, Invent. Math., Volume 213 (2018) no. 3, pp. 1327-1380 | DOI | MR | Zbl

[15] J Noguchi A short analytic proof of closedness of logarithmic forms, Kodai Math. J., Volume 18 (1995) no. 2, pp. 295-299 | DOI | MR | Zbl

[16] Wenhao Ou Singular rationally connected surfaces with nonzero pluri-forms, Mich. Math. J., Volume 63 (2014) no. 4, pp. 725-745 | DOI | MR | Zbl

[17] Jorge Vitório Pereira; Frédéric Touzet Foliations with vanishing Chern classes, Bull. Braz. Math. Soc. (N.S.), Volume 44 (2013) no. 4, pp. 731-754 | DOI | MR | Zbl

[18] Frédéric Touzet On the structure of codimension 1 foliations with pseudoeffective conormal bundle, Foliation theory in algebraic geometry. Proceedings of the conference, New York, NY, USA, September 3–7, 2013, Springer, 2016, pp. 157-216 | DOI | MR | Zbl

[19] Robert Śmiech Singular contact varieties (2022) (https://arxiv.org/abs/2212.07930)

Cited by Sources:

Comments - Policy